MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2023, senseonics was made aware of an adverse event where the user reported "not remembering much" from 4 hours (11am to 3pm) of the date of event when he was sitting alone at work.The user mentioned that his glucose level is usually low before and around noon, though on the date of event he did not check his sg and bg measurements.The user took some glucose gel around 3pm and did not require further medical intervention.The user made his hcp aware of the event.
 
Additional Manufacturer Narrative
The user reported experiencing a low glucose event on october 19, 2023, around 11am-3pm.He could not confirm if he was unconscious, but described the event as being "out of it" for 4 hours.The user did not check his sensor glucose, nor did he check his blood glucose values during the event.In an associated complaint for sensor inaccuracy (complaintrec-43378), it was determined that the system was experiencing some instability and eventually the system triggered a sensor replacement alert on 19 october 2023, which was addressed as part of complaintrec-43489, (mfr report #3009862700-2023-01029).A return material authorization (rma) was issued to offer the user a sensor replacement.Investigation results on the returned sensor revealed a loss of chemical performance.The system correctly disabled the sensor when it detected the performance failure, and the system's self-test functions were working normally.The root cause of the performance failure was due to oxidation of the chemical component of the sensor.B4.Date of this report updated to 26 december 2023.G3.Date received by manufacturer updated to 01 december 2023.H3.Device evaulated by manufacturer? yes.H6.Investigation findings updated to 3231.H6.Investigation conclusions updated to 4307.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key18166967
Report Number3009862700-2023-00211
Device Sequence Number17803885
Product Code QHJ
UDI-Device Identifier00817491022929
UDI-Public817491022929
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/15/2023
Device Model Number102208-600
Device Catalogue NumberFG-5901-01-001
Device Lot Number131252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date11/19/2023
Supplement Report FDA Received Date12/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexMale